# SDR AALA20160815007

- Difficulty date: August 15, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 46,515 hours, 22,642 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 851AK
- Part serial: 224702
- Condition: Faulty
- Part time: 2,259 hours, 1,343 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE FIRST OFFICER"S PITOT HEAT FAILED RESULTING IN A NR 2 CADC FAILURE.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  REMOVED AND REPLACED FIRST OFFICER"S PITOT TUBE IAW AMM 34-11-00. OPS AND LEAK CHECKED NORMAL.
